Alert archive / Iowa / River Flood Warnings in 2013
River Flood Warning 22, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 18, 2013, 10:28 AM CDT for Clayton County, Iowa; Grant County, Wisconsin. It took effect at Apr 24, 2013, 1:00 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 10:28 AM CDT (15:28 UTC)
- In effect from
- Apr 24, 2013, 1:00 PM CDT
- Expired
- Apr 25, 2013, 1:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clayton County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River below Lock and Dam 10 - Guttenberg (GTTI4).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
328 WGUS43 KARX 181528 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1028 AM CDT THU APR 18 2013 ...MINOR FLOODING ALONG A PORTION OF THE MISSISSIPPI RIVER... .RAINFALL IN RECENT DAYS...AS WELL AS SNOWMELT RUNOFF FROM UPSTREAM...IS RESULTING IN RISING WATER LEVELS ALONG THE MISSISSIPPI RIVER. THE LATEST PROJECTIONS INDICATE THAT MINOR FLOODING WILL OCCUR FROM AREAS AROUND MCGREGOR AND PRAIRIE DU CHIEN...DOWNSTREAM THROUGH THE GUTTENBERG AREA. RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER IN THESE AREAS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC005-043-WIC023-043-190328- /O.NEW.KARX.FL.W.0021.130422T0600Z-000000T0000Z/ /MCGI4.1.RS.130422T0600Z.130425T0600Z.000000T0000Z.NO/ 1028 AM CDT THU APR 18 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT MCGREGOR. * AT 9:45 AM THURSDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 17.1 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ IAC043-WIC043-190327- /O.NEW.KARX.FL.W.0022.130424T1800Z-000000T0000Z/ /GTTI4.1.RS.130424T1800Z.130425T1200Z.000000T0000Z.NO/ 1028 AM CDT THU APR 18 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT GUTTENBERG DAM 10. * AT 10:00 AM THURSDAY THE STAGE WAS 14.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THE MIDDLE OF NEXT WEEK... AND CONTINUING TO RISE TO BETWEEN 15 AND 15.5 FEET BY THE END OF NEXT WEEK. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS TO OCCUR. && LAT...LON 4300 9111 4270 9090 4265 9090 4271 9112 4298 9119 $$
2 follow-up statements
070 WGUS83 KARX 190211 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 911 PM CDT THU APR 18 2013 ..MINOR FLOODING ALONG A PORTION OF THE MISSISSIPPI RIVER... .RAINFALL IN RECENT DAYS...AS WELL AS SNOWMELT RUNOFF FROM UPSTREAM...IS RESULTING IN RISING WATER LEVELS ALONG THE MISSISSIPPI RIVER. THE LATEST PROJECTIONS INDICATE THAT MINOR FLOODING WILL OCCUR FROM AREAS AROUND MCGREGOR AND PRAIRIE DU CHIEN...DOWNSTREAM THROUGH THE GUTTENBERG AREA. RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER IN THESE AREAS SHOULD MONITOR THE LATEST STATEMENTS AND FORECASTS. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC005-043-WIC023-043-190241- /O.CAN.KARX.FL.W.0021.000000T0000Z-130419T0211Z/ /MCGI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 911 PM CDT THU APR 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT MCGREGOR. * AT 8:45 PM THURSDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.3 FEET. THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SATURDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ IAC043-WIC043-190241- /O.CAN.KARX.FL.W.0022.000000T0000Z-130419T0211Z/ /GTTI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 911 PM CDT THU APR 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT GUTTENBERG DAM 10. * AT 8:00 PM THURSDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.1 FEET. THE RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY SATURDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS TO OCCUR. && LAT...LON 4300 9111 4270 9090 4265 9090 4271 9112 4298 9119 $$
329 WGUS83 KARX 190229 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 929 PM CDT THU APR 18 2013 ...FLOOD WARNING CANCELLED FOR THE MISSISSIPPI DOWN RIVER FROM MCGREGOR IOWA TO GUTTENBERG... .RAINFALL IN RECENT DAYS...AS WELL AS SNOWMELT RUNOFF FROM UPSTREAM...HAS RESULTED IN HIGH WATER LEVELS ALONG THE MISSISSIPPI RIVER. THE LATEST PROJECTIONS...HOWEVER...INDICATE THAT FLOODING IS NO LONGER EXPECTED AT MCGREGOR AND PRAIRIE DU CHIEN...DOWNSTREAM THROUGH THE GUTTENBERG AREA. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC005-043-WIC023-043-190241- /O.CAN.KARX.FL.W.0021.000000T0000Z-130419T0211Z/ /MCGI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 929 PM CDT THU APR 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT MCGREGOR. * AT 8:45 PM THURSDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.3 FEET. THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SATURDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS AND ACCESS TO PARKS NEAR THE RIVER IN PRAIRIE DU CHIEN ARE AFFECTED. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ IAC043-WIC043-190241- /O.CAN.KARX.FL.W.0022.000000T0000Z-130419T0211Z/ /GTTI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 929 PM CDT THU APR 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT GUTTENBERG DAM 10. * AT 8:00 PM THURSDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.1 FEET. THE RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY SATURDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS TO OCCUR. && LAT...LON 4300 9111 4270 9090 4265 9090 4271 9112 4298 9119 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:30 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Apr 18, 6:30 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 630 AM CDT THU APR 18 2013 .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 336 AM CDT THU APR 18 2013 MODERATE TO HEAVY RAINFALL AND FLOODING POTENTIAL FOR PORTIONS OF THE FORECAST AREA TODAY AND EVENTUAL CHANGE-OVER TO SNOW OVERNIGHT REMAIN THE MAIN CONCERNS IN THE SHORT TERM. WATER VAPOR IMAGERY/RAP 500MB ANALYSIS SHOW A DEEP TROUGH OF LOW PRESSURE EXTENDING FROM THE DAKOTAS INTO THE 4-CORNERS AREA. DEEP SOUTHERLY FETCH ON THE EAST SIDE OF THIS TROUGH WAS SENDING COPIOUS MOISTURE NORTHWARD TOWARD THE AREA. AN EMBEDDED VIGOROUS SHORTWAVE TROUGH WAS NOTED EJECTING NORTHEASTWARD OUT OF THE SOUTHERN PLAINS...INTERACTING WITH THE MOISTURE-RICH ENVIRONMENT. THIS WAVE WAS SPAWNING SOME EARLY MORNING SEVERE WEATHER ACROSS NORTHEAST OK/SOUTHWEST MO. NORTHERN FRINGES OF THIS WAVE WAS PUSHING SHOWERS/SCATTERED THUNDERSTORMS NORTHEAST ACROSS IA TOWARD SOUTHERN PORTIONS OF THE FORECAST AREA PER THE RADAR MOSAIC. OTHERWISE... SURFACE MAP HAS A SURFACE LOW OVER NORTHEAST OK WITH A WARM FRONT EXTENDING NORTHEAST ACROSS CENTRAL MO INTO SOUTHERN IL. STRONG LIFT AND MOISTURE TRANSPORT OVER THE WARM FRONT WAS ALSO PRODUCING A VIGOROUS SW-NE LINE CONVECTION FROM WEST CENTRAL IL TO NEAR CHICAGO...AND INTO SOUTHERN LOWER MI. OUR AREA WAS IN A TEMPORARY PRECIPITATION LULL FOR NOW. FOR TODAY...LOOK FOR THAT MAIN SHORTWAVE TROUGH OVER THE SOUTHERN PLAINS TO PUSH MORE RAIN INTO THE AREA THROUGH THIS MORNING WITH EMBEDDED THUNDERSTORMS MAINLY CONFINED MAINLY ALONG AND SOUTH OF I-90. ONCE THAT SHORTWAVE TROUGH/MAIN AXIS OF MOISTURE TRANSPORT MOVES EAST OF THE AREA BY LATER THIS MORNING...WILL LIKELY SEE A DIMINISHING TREND IN THE RAIN...PERHAPS GOING OVER TO DRIZZLE. FOR LATER INTO THIS AFTERNOON...WILL SEE DEFORMATION SHIELD RAIN SPREADING IN FROM WEST TO EAST AS THE MAIN LONG-WAVE UPPER LEVEL TROUGH PUSHES EAST FROM THE PLAINS TOWARD THE AREA. AS THE COLUMN COOLS DUE TO DYNAMIC COOLING...THERE COULD BE SOME FLAKES OF SNOW MIXING IN WEST OF THE MISSISSIPPI AFTER 5-6 PM. THEN FOR TONIGHT...CONTINUED DYNAMIC COOLING WILL TAKE PLACE AS THE UPPER TROUGH ROTATES ACROSS THE AREA. WITH THIS...PLAN ON A TRANSITION FROM RAIN TO SNOW FROM WEST TO EAST. RIGHT NOW...IT APPEARS 1 TO LOCALLY 2 INCHES OF SNOWFALL IS POSSIBLE FOR PORTIONS OF SOUTHEAST MINNESOTA INTO NORTH CENTRAL WISCONSIN. OTHER AREAS WILL LIKELY SEE LESS THAN A HALF INCH OF SLUSHY ACCUMULATION. IMPACTS FROM RAINFALL INTO THIS EVENING WILL BE DISCUSSED IN THE HYDROLOGY SECTION BELOW. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 336 AM CDT THU APR 18 2013 FRIDAY LOOKS LIKE A RAW DAY ACROSS THE FORECAST AREA AS THE TROUGH AND ASSOCIATED DEFORMATION SNOW/RAIN AREA MOVE ACROSS THE REGION ALONG WITH BRISK NORTHWEST WINDS IN THE 15 TO 30 MPH RANGE. PLAN ON PERHAPS ANOTHER 1/2-1 INCH OF SLUSHY ACCUMULATION MAINLY NORTH OF I-94. OTHERWISE...THE BRISK NORTHWEST WINDS COMBINED WITH HIGHS ONLY IN THE MIDDLE 30S TO LOWER 40S WILL MAKE IT FEEL MORE LIKE THE UPPER 20S/LOWER 30S. FINALLY...SOME DRIER AIR MOVES INTO THE AREA FRIDAY NIGHT THROUGH SATURDAY AS HIGH PRESSURE TAKES CONTROL. THIS WILL BE A BRIEF RESPITE THROUGH AS YET ANOTHER AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS AND ACROSS THE AREA SATURDAY NIGHT THROUGH MONDAY. ISENTROPIC LIFT AHEAD OF THE WAVE SATURDAY NIGHT WILL YIELD A CHANCE OF RAIN AND SNOW AND ALL RAIN DURING THE DAY SUNDAY INTO SUNDAY NIGHT. ON MONDAY...A COLD FRONT WILL PUSH SOUTHEAST INTO THE AREA WHILE A WAVE OF LOW PRESSURE RIPPLES NORTHEAST ALONG THIS BAROCLINIC ZONE FOR A CHANCE OF SHOWERS/THUNDER. THUNDER CHANCES LOOK HIGHER ALONG AND SOUTH OF I-90 WHERE 0-3KM MUCAPE CLIMBS INTO THE 500-900J/KG RANGE. PRECIPITATION CHANCES WILL CONTINUE STRAIGHT THROUGH WEDNESDAY AS BAROCLINICITY LINGERS ACROSS THE AREA WITH A COUPLE WAVES OF LOW PRESSURE RIPPLING UP ALONG IT. COULD BE SOME SNOW MIXING IN DURING THE NIGHT MONDAY NIGHT AND ESPECIALLY TUESDAY NIGHT. OTHERWISE...BESIDES RELATIVELY MILDER DAYS ON SUNDAY MONDAY WITH HIGHS MAINLY IN THE 50S...UNSEASONABLY COOL SPRING SO FAR WILL CONTINUE WITH HIGHS MAINLY IN THE 40S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 630 AM CDT THU APR 18 2013 SURFACE LOW WILL LIFT NORTHEAST INTO SOUTHERN WISCONSIN THIS AFTERNOON AND THEN TO NORTHERN LAKE MICHIGAN TONIGHT. RAIN WILL CONTINUE AT TE TAF SITES THROUGH THE EARLY MORNING HOURS...WITH THE 18.08Z HRRR SHOWING A LULL IN THE ACTIVITY FROM MID MORNING INTO THE AFTERNOON...WHERE ONLY DRIZZLE WILL OCCUR. HOWEVER AS RAIN LIGHTENS UP...VISIBILITIES WILL LIKELY DROP BACK INTO THE IFR CATEGORY. AS THE DEFORMATION BAND OF PRECIPITATION MOVES IN LATER THIS AFTERNOON...THE RAIN WILL MIX WITH AND THEN CHANGE TO SNOW TONIGHT. THIS CHANGEOVER LOOKS TO OCCUR AROUND 03Z AT KRST AND BETWEEN 05Z-08Z AT KLSE. ONCE THIS OCCURS EXPECT LOWER END MVFR CEILINGS AND IFR VISIBILITIES. && .HYDROLOGY...TODAY INTO TONIGHT ISSUED AT 336 AM CDT THU APR 18 2013 FLOOD WATCH IN EFFECT THROUGH THURSDAY NIGHT FOR PORTIONS NORTHEAST IA INTO SOUTHWEST AND CENTRAL WI. RAINFALL OVER THE LAST 24 HOURS RANGED FROM 1/2 INCH TO AROUND 1.5 INCHES ACROSS NORTHEAST IA INTO SOUTHWEST WI. SO FAR...SOME SIGNIFICANT RISES NOTED ON RIVERS ACROSS THIS AREA...BUT NO FLOODING YET. HOWEVER...WITH ANOTHER SLUG OF 1/4 TO 1/2 INCH/LOCALLY HIGHER AMOUNTS...WILL HOLD ONTO THE FLOOD WATCH ACROSS THIS AREA FOR THE POTENTIAL OF SOME FLOODING. RIGHT NOW...THE KICKAPOO RIVER IS OF MOST CONCERN IF THIS ADDITIONAL RAINFALL AMOUNT IS REALIZED OVER THE BASIN. OTHER RIVERS REMAIN HIGH WITH SOME FLOODING FROM RECENT RAINFALL AND SNOWMELT...SUCH AS THE BLACK RIVER AND TREMPEALEAU RIVERS. IN ADDITION...THERE WILL BE PONDING OF WATER ON ROADWAYS ALONG WITH STANDING WATER IN LOW LYING AND POOR DRAINAGE AREAS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ042>044-053>055-061. MN...NONE. IA...FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ011-029-030. && SHORT TERM...DAS LONG TERM...DAS AVIATION...RABERDING HYDROLOGY...DAS
Hazardous weather outlook, Apr 18, 5:00 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT THU APR 18 2013 IAZ011-029-030-WIZ042>044-053>055-061-191100- ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-JUNEAU-MONROE- RICHLAND-VERNON- 500 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL OR ABOVE FLOOD LEVEL. THUS THE FLOOD WATCH REMAINS IN EFFECT. RAIN WILL CONTINUE TODAY...WHICH WILL RESULT IN ADDITIONAL RAINFALL AMOUNTS AROUND 1/2 OF AN INCH WITH LOCALLY HIGHER AMOUNTS. A FEW THUNDERSTORMS WILL BE POSSIBLE...MAINLY THIS MORNING WITH LIGHTNING BEING THE MAIN HAZARD. THE RAIN WILL MIX WITH SNOW LATE TONIGHT...WITH LITTLE OR NO SNOW ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. HOWEVER IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... ANY RAINFALL REPORTS WOULD BE APPRECIATED THIS MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041- 190900- BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON- LA CROSSE-MITCHELL-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA- WINNESHIEK-WINONA- 500 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL OR ABOVE FLOOD LEVEL. RAIN WILL CONTINUE THIS MORNING...WITH ISOLATED THUNDERSTORMS POSSIBLE. THE RAIN WILL MIX WITH AND THEN CHANGE TO ALL SNOW TONIGHT. 1 TO 2 INCHES OF ACCUMULATION IS LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL FALL EARLY FRIDAY MORNING...BEFORE MIXING WITH SNOW BY LATE MORNING. AN ADDITIONAL INCH OF ACCUMULATION IS POSSIBLE... MAINLY ALONG AND NORTH OF INTERSTATE 94. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. HOWEVER IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... ANY RAINFALL REPORTS WOULD BE APPRECIATED TODAY ALONG WITH SNOWFALL AMOUNTS TONIGHT INTO FRIDAY .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RABERDING
In the hours before
Local storm report, Apr 18, 7:20 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LITTLEPORT 42.75N 91.37W
04/18/2013 M1.79 INCH CLAYTON IA MESONET
0700 AM HEAVY RAIN PLATTEVILLE 42.74N 90.48W
04/18/2013 M1.65 INCH GRANT WI AWOS
0700 AM HEAVY RAIN OELWEIN 42.68N 91.91W
04/18/2013 M1.55 INCH FAYETTE IA AWOS
0700 AM HEAVY RAIN FAYETTE 42.84N 91.80W
04/18/2013 M1.48 INCH FAYETTE IA MESONET
0700 AM HEAVY RAIN ELKADER 42.86N 91.40W
04/18/2013 M1.33 INCH CLAYTON IA MESONET
0700 AM HEAVY RAIN BOSCOBEL 43.14N 90.70W
04/18/2013 M1.27 INCH GRANT WI ASOS
0700 AM HEAVY RAIN STEUBEN 43.18N 90.86W
04/18/2013 M1.19 INCH CRAWFORD WI MESONET
0700 AM HEAVY RAIN PLATTEVILLE 42.74N 90.48W
04/18/2013 M2.40 INCH GRANT WI CO-OP OBSERVER
&&
MWLocal storm report, Apr 18, 7:51 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
751 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CUBA CITY 42.60N 90.43W
04/18/2013 M2.59 INCH GRANT WI CO-OP OBSERVER
&&
MWLocal storm report, Apr 18, 7:57 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN FAYETTE 42.84N 91.80W
04/18/2013 M1.78 INCH FAYETTE IA CO-OP OBSERVER
0700 AM HEAVY RAIN CLERMONT 43.00N 91.65W
04/18/2013 M1.39 INCH FAYETTE IA CO-OP OBSERVER
&&
MWLocal storm report, Apr 18, 8:16 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CUBA CITY 42.60N 90.43W
04/18/2013 M2.63 INCH GRANT WI CO-OP OBSERVER
0800 AM HEAVY RAIN GAYS MILLS 43.32N 90.85W
04/18/2013 M1.19 INCH CRAWFORD WI CO-OP OBSERVER
&&
MWLocal storm report, Apr 18, 8:32 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
832 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN SINSINAWA 42.52N 90.53W
04/18/2013 M3.05 INCH GRANT WI CO-OP OBSERVER
&&
MWLocal storm report, Apr 18, 8:33 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN LANCASTER 42.85N 90.71W
04/18/2013 M1.66 INCH GRANT WI CO-OP OBSERVER
&&
MWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:28 AM CDT | River Flood Warning | ARX | Allamakee, Clayton | 5 days |
Nearby
River Flood Warnings in Iowa, 2013River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.